Have you experienced any weakness on or after hCG? I can remember a few instances where I could not believe how weak my legs were when walking up stairs or even holding my arms up for a period of time. Now that I am in P4 and its been over 2 months since I completed my last dose I am happy to say I walked 3 miles last night with no ill side effects or fatigue. Dr. Simeons explains this weakness in Pounds and Inches.
“Towards the end-of a full course when a good deal of fat has been rapidly lost, some patients complain that lifting a weight or climbing stairs requires a greater muscular effort than before. They feel neither breathlessness nor exhaustion but simply that their muscles have to work harder. This phenomenon, which disappears soon after the end of the treatment, is caused by the removal of abnormal fat deposited between, in and around the muscles. The removal of this fat makes the muscles too long, and so in order to achieve a certain skeletal movement – say the bending of an arm – the muscles have to perform greater con traction than before. Within a short while the muscle adjusts itself perfectly to the new situation, but under HCG the loss of fat is so rapid that this adjustment cannot keep up with it. Patients often have to be reassured that this does not mean that they are “getting weak”. This phenomenon does not occur in patients who regularly take vigorous exercise and continue to do so during treatment.”
Leave a Comment